question-icon

Switched from depo back to birth control pills. Getting watery white discharge and period stooped. Is this normal?

default
Posted on Sun, 28 Oct 2012
Question: I just switched from Depo back to birth control pills and my period stopped and now a watery white discharge has appeared for the past week. Is this normal?
doctor
Answered by Dr. Rakhi Tayal (33 minutes later)
Hello,
Thanks for posting your query.
Birth control pills are usually associated with a regular cycle and a period with a lesser amount of bleeding. Since you have switched your birth control recently, it might take a few weeks for your body to adjust.
The white discharge that you have is not worrisome unless it is associated with itching or a foul smell which indicates an infection.
This discharge is likely to reduce over next week without any treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14059 Questions

premium_optimized

The User accepted the expert's answer

Share on
Switched from depo back to birth control pills. Getting watery white discharge and period stooped. Is this normal?

Hello,
Thanks for posting your query.
Birth control pills are usually associated with a regular cycle and a period with a lesser amount of bleeding. Since you have switched your birth control recently, it might take a few weeks for your body to adjust.
The white discharge that you have is not worrisome unless it is associated with itching or a foul smell which indicates an infection.
This discharge is likely to reduce over next week without any treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.